DOI QR코드

DOI QR Code

LINEAR PRESERVERS OF SPANNING COLUMN RANK OF MATRIX PRODUCTS OVER SEMIRINGS

  • Song, Seok-Zun (Department of Mathematics Cheju National University) ;
  • Cheon, Gi-Sang (Department of Mathematics Sungkyunkwan University) ;
  • Jun, Young-Bae (Department of Mathematics Education Gyeongsang National University)
  • Published : 2008.07.31

Abstract

The spanning column rank of an $m{\times}n$ matrix A over a semiring is the minimal number of columns that span all columns of A. We characterize linear operators that preserve the sets of matrix ordered pairs which satisfy multiplicative properties with respect to spanning column rank of matrices over semirings.

References

  1. L. B. Beasley and A. E. Guterman, Rank inequalities over semirings, J. Korean Math. Soc. 42 (2005), no. 2, 223-241 https://doi.org/10.4134/JKMS.2005.42.2.223
  2. L. B. Beasley and A. E. Guterman, LP-problems for rank inequalities over semirings: factorization rank, Sovrem. Mat. Prilozh. No. 13, Algebra (2004), 53-70; translation in J. Math. Sci. (N. Y.) 131 (2005), no. 5, 5919-5938
  3. L. B. Beasley, S. G. Lee, and S. Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear Algebra Appl. 350 (2002), 263-272 https://doi.org/10.1016/S0024-3795(02)00293-8
  4. L. B. Beasley and N. J. Pullman, Semiring rank versus column rank, Linear Algebra Appl. 101 (1988), 33-48 https://doi.org/10.1016/0024-3795(88)90141-3
  5. G. Marsaglia and P. Styan, Equalities and inequalities for ranks of matrices, Linear and Multilinear Algebra 2 (1974/75), 269-292 https://doi.org/10.1080/03081087408817070
  6. P. Pierce and others, A survey of linear preserver problems, Linear and Multilinear Algebra 33 (1992), no. 1-2. Gordon and Breach Science Publishers, Yverdon, 1992. pp. 1-129 https://doi.org/10.1080/03081089208818176
  7. S. Z. Song, Linear preservers of spanning column rank of matrix sums over semirings, J. Korean Math. Soc. 45 (2008), no. 2, 301-312 https://doi.org/10.4134/JKMS.2008.45.2.301
  8. S. Z. Song and S. G. Hwang, Spanning column ranks and their preservers of nonnegative matrices, Linear Algebra Appl. 254 (1997), 485-495 https://doi.org/10.1016/S0024-3795(96)00514-9
  9. S. Z. Song and K. T. Kang, Linear maps that preserve commuting pairs of matrices over general Boolean algebra, J. Korean Math. Soc. 43 (2006), no. 1, 77-86 https://doi.org/10.4134/JKMS.2006.43.1.077